Implosions and hypertoric geometry

A. Dancer, F. Kirwan, A. Swann

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Resumé

The geometry of the universal hyperkahler implosion for SU (n) is explored. In particular, we show that the universal hyperkahler implosion naturally contains a hypertoric variety described in terms of quivers. Furthermore, we discuss a gauge theoretic approach to hyperkahler implosion.
OriginalsprogEngelsk
TidsskriftJournal of the Ramanujan Mathematical Society
Vol/bind28A
Sider (fra-til)81-122
ISSN0970-1249
StatusUdgivet - 2013

Fingeraftryk

Quiver
Gauge

Citer dette

Dancer, A., Kirwan, F., & Swann, A. (2013). Implosions and hypertoric geometry. Journal of the Ramanujan Mathematical Society, 28A, 81-122.
Dancer, A. ; Kirwan, F. ; Swann, A. / Implosions and hypertoric geometry. I: Journal of the Ramanujan Mathematical Society. 2013 ; Bind 28A. s. 81-122.
@article{f2574cbae52c45558999960941417d19,
title = "Implosions and hypertoric geometry",
abstract = "The geometry of the universal hyperkahler implosion for SU (n) is explored. In particular, we show that the universal hyperkahler implosion naturally contains a hypertoric variety described in terms of quivers. Furthermore, we discuss a gauge theoretic approach to hyperkahler implosion.",
keywords = "HYPERKAHLER MANIFOLDS NAHMS EQUATIONS METRICS SYMMETRY ORBITS",
author = "A. Dancer and F. Kirwan and A. Swann",
year = "2013",
language = "English",
volume = "28A",
pages = "81--122",
journal = "Journal of the Ramanujan Mathematical Society",
issn = "0970-1249",
publisher = "The Ramanujan Mathematical Society",

}

Dancer, A, Kirwan, F & Swann, A 2013, 'Implosions and hypertoric geometry', Journal of the Ramanujan Mathematical Society, bind 28A, s. 81-122.

Implosions and hypertoric geometry. / Dancer, A.; Kirwan, F.; Swann, A.

I: Journal of the Ramanujan Mathematical Society, Bind 28A, 2013, s. 81-122.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - Implosions and hypertoric geometry

AU - Dancer, A.

AU - Kirwan, F.

AU - Swann, A.

PY - 2013

Y1 - 2013

N2 - The geometry of the universal hyperkahler implosion for SU (n) is explored. In particular, we show that the universal hyperkahler implosion naturally contains a hypertoric variety described in terms of quivers. Furthermore, we discuss a gauge theoretic approach to hyperkahler implosion.

AB - The geometry of the universal hyperkahler implosion for SU (n) is explored. In particular, we show that the universal hyperkahler implosion naturally contains a hypertoric variety described in terms of quivers. Furthermore, we discuss a gauge theoretic approach to hyperkahler implosion.

KW - HYPERKAHLER MANIFOLDS NAHMS EQUATIONS METRICS SYMMETRY ORBITS

M3 - Journal article

VL - 28A

SP - 81

EP - 122

JO - Journal of the Ramanujan Mathematical Society

JF - Journal of the Ramanujan Mathematical Society

SN - 0970-1249

ER -